Header

UZH-Logo

Maintenance Infos

Random covering of an interval and a variation of Kingman's coalescent


Bertoin, Jean (2004). Random covering of an interval and a variation of Kingman's coalescent. Random Structures & Algorithms, 25(3):277-292.

Abstract

We consider the covering of [0, 1] by a large number of small random intervals. We show that a simple variation of Kingman's coalescent describes the emergence of macroscopic connected components. © 2004 Wiley Periodicals, Inc. Random Struct. Alg. 2004

Abstract

We consider the covering of [0, 1] by a large number of small random intervals. We show that a simple variation of Kingman's coalescent describes the emergence of macroscopic connected components. © 2004 Wiley Periodicals, Inc. Random Struct. Alg. 2004

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2004
Deposited On:26 Jun 2013 16:08
Last Modified:05 Apr 2016 16:49
Publisher:Wiley-Blackwell
ISSN:1098-2418
Publisher DOI:https://doi.org/10.1002/rsa.20022
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2086161
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1063.60009

Download

Full text not available from this repository.
View at publisher